Coefficient Estimates for Some Subclasses of m-Fold Symmetric Bi-univalent Functions Defined by Linear Operator

Authors

  • Dhirgam Allawy Hussein Hussein Directorate of Education in Al-Qadisiyah , Diwaniyah , Iraq
  • Sahar Jaafar Mahmood Department of Multimedia, College of Computer Science and Information Technology, University of AlQadisiyah P.O. Box 88, Al Diwaniyah, Al-Qadisiyah, Iraq

DOI:

https://doi.org/10.24297/jam.v20i.8976

Keywords:

Analytic function, Univalent, Bi-univalent function, m-fold symmetric function, m-fold symmetric, bi-univalent function

Abstract

 The articles introduces and investigates "two new subclasses of the bi-univalent functions ." These are analytical functions related to the m-fold symmetric function  and  .   We calculate the initial coefficients for all the functions that belong to them, as well as the coefficients for the functions that belong to a field where finding these coefficients requires a complicated method. Between the remaining results, the upper bounds for "the initial coefficients  "are found in our study as well as several examples. We also provide a general formula for the function and its inverse in the m-field. A function is called analytical if it does not take the same values twice .  It is called a univalent function if it is analytical at all its points, and the function is called a bi-univalent if it and its inverse are univalent functions together. We also discuss other concepts and important terms.   .

Downloads

Download data is not yet available.

References

C . Pommerenke , On the coefficients of close-to-convex functions , Michigan Math. J.,9(1962) ,259-269 .

P . L . Duren , Univalent Functions ,In: Grundlehren der Mathematischen Wissenschaften , Band 259, Springer- Verlag , New York ,Berlin , Hidelberg and Tokoyo, (1983).

D. A. Brannan and T. S. Taha, On some classes of bi- univalent functions, Studia Univ. BabeȘ- Bolyai Math.,31(2)(1986),70-77.

W. Koepf , Coefficients of symmetric functions of bounded boundary rotations , Proc. Amer. Math. Soc. , 105 (1989) ,324-329 .

H . M . Srivastava , S . Sivasubramanian and R . Sivakumar , Initial Coefficient bounds for a subclass of m-fold symmetric bi-univalent functions , Tbilisi Math . J., 7 (2)(2014) ,1-10 .

A. Aljarah and M. Darus,On certain subclass of p-valent functions with positive coefficients Journal of Quality Measurement and Analysis,10(2)(2014),1-10.

H . M . Srivastava , S . Gaboury and F. Ghanim , Coefficient estimates for some general subclasses of analytic and bi-univalent functions, Africa J. Math., DoI 10.1007/s13370-016-0478-0(2016),1-14 .

S. Altinkaya and S. Yalcin ,On some subclasses of m-fold symmetric bi-univalent functions , Commun . Fac .Sci . univ. Ank. Series Al, 67(1) (2018).

W. G. Atshan and N. A. Jiben ,Coefficient bounds for a new subclasses of m-fold symmetric bi-univalent functions, Inter. J. Adv. Res. Sci,Eng. Tech.,6(8)(2019),10403-10409.

D.A. Hussein, A.K. Wanas and S.J. Mahmood, coefficient estimates for some subclasses of m-fold symmetric bi-univalent functions ,Journal of SJU,55,(3)(2020).

Downloads

Published

2021-03-25

How to Cite

Hussein , D. A. H. ., & Mahmood , S. J. . (2021). Coefficient Estimates for Some Subclasses of m-Fold Symmetric Bi-univalent Functions Defined by Linear Operator. JOURNAL OF ADVANCES IN MATHEMATICS, 20, 115–120. https://doi.org/10.24297/jam.v20i.8976

Issue

Section

Articles